# SDR ASAA2022021237417

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 51,526 hours, 15,183 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Adapter
- Part number: UNKNOWN
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PDC WALK AROUND FOUND PUDDLE OF POSSIBLE ENG OIL UNDER #2 ENGINE AND OIL UNDER COWL OUTSIDE. GROUNDED - YES. OPENED #2 ENG FAN COWL FOUND ENG OIL AROUND STARTER QUAD ADAPTER, CLEANED AND RAN ENG FOR 5 MIN, REINSPECTED AREA FOUND LEAK TO BE COMING FROM STARTER QUAD ADAPTER GEAR BOX SIDE, CLOSED #2 ENG FAN COWL. REMOVED AND REINSTALLED #2 ENG STARTER IN REF TO B737-800 AMM 80-11-01-400-801-F00 AND REMOVED AND REINSTALLED QAD ADAPTER IN REF AMM 80-11-02-400-801-F00 NO DEFECT NOTED LEAK CK GOOD INSPECTED AGB WEAR QAD ADAPTER MATED. NO DEFECT NOTED.
